On the sum of consecutive cubes being a perfect square
Compositio Mathematica, Tome 97 (1995) no. 1-2, pp. 295-307
Cet article a éte moissonné depuis la source Numdam
@article{CM_1995__97_1-2_295_0,
author = {Stroeker, R. J.},
title = {On the sum of consecutive cubes being a perfect square},
journal = {Compositio Mathematica},
pages = {295--307},
year = {1995},
publisher = {Kluwer Academic Publishers},
volume = {97},
number = {1-2},
mrnumber = {1355130},
zbl = {0837.11012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1995__97_1-2_295_0/}
}
Stroeker, R. J. On the sum of consecutive cubes being a perfect square. Compositio Mathematica, Tome 97 (1995) no. 1-2, pp. 295-307. http://geodesic.mathdoc.fr/item/CM_1995__97_1-2_295_0/